Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Taking percocet. Missed dosage. Have dizziness, chest discomfort and weak heart rate. Help?

hi i am taking percocet 5/325. i take 2 pills twice a day in 6-8 hour intervals. ive been taking them for 2 weeks. today i have not taken any and my last dose was just 2 pills only yest at 7pm. only 2 pills were taken within 24 hours yest and today none were taken. i do not feel right i have breathing probloms dizziness chest discomfort and weak heart rate . am i having a withdrawl? should i take 2 pills today and start weining myself off of the medication throughout the week? what should i do?
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for using health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Percocet is a painkiller and it the oxycodone it has can cause withdrawal symptoms. Yes it is likely that you are having a withdrawal from Percocet. You should consult yur treating physician who can advice you regarding the tapering of doses. You certainly should taper doses more slowly than what you actually did.
Hope I am able to help you,
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor